# SDR ASAA2022120541270

- Difficulty date: December 5, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 70,067 hours, 35,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A750116
- Condition: Corroded
- Location: Bs 937-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO TRACK AT RBL 13.80 HAS AREAS OF CORROSION BETWEEN STA 937 TO STA 947. GROUNDED - YES. REPAIRED CARGO TRACK SECTION IAW B737-700 SRM 53-00-53-2R-3.W= 1." O= .075" R= .060" L= 4." D= .015".
